# SDR DALA2020120303959

- Difficulty date: November 30, 2020
- Submitted: December 3, 2020
- Operation: Air carrier
- Aircraft: N369NB
- Make and model: Airbus A319-114
- Aircraft serial: 2047
- Aircraft time: 46,666 hours, 23,985 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Cap
- Condition: Missing
- Location: Fuel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON POST FLIGHT WALK AROUND IN KGRR, DURING FUELING MISSING CAP.  CORRECTIVE ACTION: REPLACED FUEL CAP, OK FOR SERVICE.
